MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that the small segment of side cut was incomplete in right eye because of limited applanation due to the patient's anatomy with very small corneal diameter.The surgeon was able to get the majority of the flap up without the use of additional instruments and proceeded with treatment.The procedure was completed and no medical intervention required.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.Most recent onsite visit from field service engineer was the installation of the device performed and signed service installation record.System meets specifications as per service installation record.The review of logfile for the day of treatment shows all laser system functions were within specifications.The energy was stable during the whole day.The reported treatment could be identified in the logfile.The logfile shows vacuum one time was around ninety five mins., the vacuum two time was around forty seven sec., the duration of the docking process was around one twenty seven mins., and the total treatment duration was around one forty two mins.The surgeon lost vacuum one one times and vacuum two twice during the docking process or before the treatment.Suction ring and patient interface were docked three times on patient¿s eye because the surgeon has had difficulties to reach a valid suction one and two value.The treatment of the patient's right eye was finished successfully.Review of the logfiles for the treatment day shows no relevant warning or error messages.No technical root cause could be identified.The system was working within specification.No complaint-related product is expected to return for investigation.No associated service visit for the reported event could be identified.Root cause could be determined as external, patient condition related (small corneal diameter).The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 FEMTOSECOND LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24269292
Report Number3003288808-2026-00083
Device Sequence Number10726685
Product Code GEX
UDI-Device Identifier00380659909412
UDI-Public(01)00380659909412(17)450409(11)250409(10)17CHPK
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990941
Device Lot Number17CHPK
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age35 YR
Patient SexMale